# SDR FDEA201804100966

- Difficulty date: April 10, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44379
- Aircraft time: 5,728 hours, 2,226 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING "INTO POSITION AND HOLD" GOT AN UNRECOGNIZABLE SMELL.  TAXIED CLEAR.  SMELL WENT AWAY AFTER A MINUTE OR SO.  CHECKED CIRCUIT  BREAKERS, NONE POPPED.  HAD TURNED FLT DECK TEMP CONTROLLER TO WARMER SETTING JUST PRIOR TO SMELL.  OPERATED PACKS WITH TEMP CTRL PER AMM 21-61-00-0-4.  OPERATED NORMAL WITH NO ODOR.  INSPECTED CIRCUIT BREAKERS, NO FAULTS.  NO STATUS FAULTS.  A/C OK FOR CONTINUED SERVICE.
